Mathematical Logic Quarterly 39 (1):559-565 (1993)

Assuming “Schanuel's Condition” for a certain class of exponential fields, Sturm's technique for polynomials in real closed fields can be extended to more complicated exponential terms in the corresponding exponential field. Hence for this class of terms the exact number of zeros can be calculated. These results give deeper insights into the model theory of exponential fields. MSC: 03C65, 03C60, 12L12
Keywords Model theory of exponential fields  Exponential fields  Exponential terms  Estimation of roots  Roots of exponential terms  Schanuel's Condition  Modified Sturm's theorem
Categories (categorize this paper)
DOI 10.1002/malq.19930390158
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,114
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On Roots of Exponential Terms.Helmut Wolter - 1993 - Mathematical Logic Quarterly 39 (1):96-102.
Real Closed Exponential Subfields of Pseudo-Exponential Fields.Ahuva C. Shkop - 2013 - Notre Dame Journal of Formal Logic 54 (3-4):591-601.
A Note on the Axioms for Zilber’s Pseudo-Exponential Fields.Jonathan Kirby - 2013 - Notre Dame Journal of Formal Logic 54 (3-4):509-520.
A Note on the Decidability of Exponential Terms.Paola D'Aquino & Giuseppina Terzo - 2007 - Mathematical Logic Quarterly 53 (3):306-310.
Henson and Rubel's Theorem for Zilber's Pseudoexponentiation.Ahuva C. Shkop - 2012 - Journal of Symbolic Logic 77 (2):423-432.
On the Structure of Nonarchimedean Exponential Fields I.Salma Kuhlmann - 1995 - Archive for Mathematical Logic 34 (3):145-182.
Schanuel's Conjecture and Free Exponential Rings.Angus Macintyre - 1991 - Annals of Pure and Applied Logic 51 (3):241-246.
Model Theory of Analytic Functions: Some Historical Comments.Deirdre Haskell - 2012 - Bulletin of Symbolic Logic 18 (3):368-381.
On the Theory of Exponential Fields.Bernd I. Dahn & Helmut Wolter - 1983 - Mathematical Logic Quarterly 29 (9):465-480.
The Field of LE-Series with a Nonstandard Analytic Structure.Ali Bleybel - 2011 - Notre Dame Journal of Formal Logic 52 (3):255-265.
On the “Problem of the Last Root” for Exponential Terms.Helmut Wolter - 1985 - Mathematical Logic Quarterly 31 (9‐12):163-168.


Added to PP index

Total views
16 ( #662,754 of 2,499,073 )

Recent downloads (6 months)
1 ( #419,059 of 2,499,073 )

How can I increase my downloads?


My notes